# SDR BB05001

- Difficulty date: January 2, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: TX3765R
- Condition: Failed
- Location: Cockpit L1
- Part time: 19,396 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FL 98 - ENROUTE, THE L1 WINDOW OUTER PANE SHATTERED.  NO PRESSURIZATION LOSS OCCURRED, HOWEVER THE CAPTAIN COULD NOT SEE OUT THE WINDOW.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE L1 WINDOW.
